# SDR SWAA2021020240674

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 146A1320
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ATTACH ANGLE AT AFT CARGO BAY BS747 RBL6 WL151. / REMOVED CORROSION ON ATTACH ANGLE FOUND TO BE OUT OF LIMITS MORE 50% MAT. LOSS ACB BS 747 RBL 6 WL 151; REMOVED FABRICATED; LOCATED DRILLED AND INSTALLED ATTACH ANGLE AT ACB BS 747 RBL 6 PER SRM 53-00-53-1A-2; 51-40-02 DWG 146A1320 DWG 146A7810
